skin-hair-icon
Skin whiting
I have dusky complexion.I want fair skin colour.I just want to know is their any side effects of skin whiting treatment .........
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Prakash Kumar Khute
Dermatologist 7 yrs exp Delhi
It can be related with some side effects like mild irritation, increase senstivity some pigmentory irregularities specially in those who have dark complexion. You need to discuss all these point with your treating doctor. Warm wishes Dr Prakash Khute
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.